Researchers find link between birth control pills and glaucoma
SAN FRANCISCO (KGO) -- A new study suggests taking birth control pills could impact your eyesight.
Researchers from UCSF and Duke found that women over the age of 40 were more than twice as likely to get glaucoma after taking the pill for three years or longer.
Glaucoma is one of the leading causes of blindness.
Researchers say it's not known whether birth control pills are a direct cause, but recommend women who have been on the pill for several years be tested for glaucoma.
- Protest continues at CCSF; rally planned at city hall
- Crews demolishing building in Mission Bay fire
- Parents discuss Oakland school assaults with police
- South Bay hospital top notch for treating strokes
- Large marijuana grow found at home in Hayward
- Virgin to stop service at Mineta San Jose Airport
- Brentwood students in trouble for nude selfies
- Fairfield man arrested for biting off infant son's nose
- Stockton Tunnel reopens after water line break repaired
- 2 men arrested for possessing explosives
- Baby kangaroo makes debut at zoo in Sydney
- Unexpected backlash after CPSC recalls Fitbit Force
- Photos: Meet the stars where you live
- roundup: Tree removal dispute; Weed-laced brownies
Most Viewed StoriesMost Viewed Photos